# SDR UPS07149880

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729714E
- Part serial: AAAAOJO831
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - NR 1 AND 2 IDG HIGH OIL TEMPERATURE AND VOLTS/FREQS FLUCTUATING.  *SUPPLEMENTAL SDR*  REPLACED NR 2 IDG.  OPS AND LEAK CHECK OK.  FOUND AT 1 IDG LOW ON OIL REPLACED THE LEAKING NR 1 IDG FILL SERVICE PORT.  OPS AND LEAK CHECK OK.
